Alert archive / Illinois / River Flood Warnings in 2012

River Flood Warning 6, NWS Lincoln, IL

May 5, 2012Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at May 5, 2012, 9:23 AM CDT for Clay County, Richland County, Illinois. It took effect at May 5, 2012, 7:04 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 5, 2012, 9:23 AM CDT (14:23 UTC)
In effect from
May 5, 2012, 7:04 PM CDT
Expired
May 9, 2012, 9:34 AM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.79 ft at May 8, 2012, 3:00 AM CDT.

actionminormoderate10152005/0505/0605/0705/0805/0905/10
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WGUS43 KILX 051423
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
923 AM CDT SAT MAY 5 2012

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC025-159-060423-
/O.NEW.KILX.FL.W.0006.120506T1559Z-120508T0600Z/
/CLAI2.1.ER.120506T1559Z.120507T0600Z.120508T0000Z.NO/
923 AM CDT SAT MAY 5 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM SUNDAY MORNING TO LATE MONDAY NIGHT.
* AT  845 AM SATURDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 16.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY NIGHT.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  ADJACENT TO THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  14.0 SAT 9 AM    15.8   16.7   14.7



$$

BARNES
7 follow-up statements
174 
WGUS83 KILX 051656
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1156 AM CDT SAT MAY 5 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

THIS IS AN UPDATED FORECAST BASED ON A FASTER RATE OF RISE THAN
PREVIOUSLY ANTICIPATED. THE RIVER IS NOW EXPECTED TO EXCEED FLOOD
STAGE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-060656-
/O.EXT.KILX.FL.W.0006.120506T0200Z-120508T0600Z/
/CLAI2.1.ER.120506T0200Z.120507T0600Z.120508T0000Z.NO/
1156 AM CDT SAT MAY 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* FROM THIS EVENING TO LATE MONDAY NIGHT.
* AT 1145 AM SATURDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 17.4 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  15.5 SAT 12 PM   16.6   17.3   14.8



$$

BARNES
842 
WGUS83 KILX 060004
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
704 PM CDT SAT MAY 5 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-061404-
/O.EXT.KILX.FL.W.0006.120506T0004Z-120507T2217Z/
/CLAI2.1.ER.120505T1749Z.120506T1800Z.120507T1617Z.NO/
704 PM CDT SAT MAY 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL MONDAY AFTERNOON.
* AT 645 PM SATURDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY 
  TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE 
  LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE 
  SOUTHEAST OF THE GAGE BEGINS TO FLOOD.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  17.6 SAT 7 PM    18.4   17.0   14.7



$$
SMITH
095 
WGUS83 KILX 061504
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1004 AM CDT SUN MAY 6 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-070504-
/O.EXT.KILX.FL.W.0006.000000T0000Z-120510T1200Z/
/CLAI2.1.ER.120505T1749Z.120506T1800Z.120510T0600Z.NO/
1004 AM CDT SUN MAY 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL THURSDAY MORNING.
* AT  945 AM SUNDAY THE STAGE WAS 18.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY 
  MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE 
  LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE 
  SOUTHEAST OF THE GAGE BEGINS TO FLOOD.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  18.4 SUN 10 AM   18.3   18.2   17.5



$$
362 
WGUS83 KILX 071443
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
943 AM CDT MON MAY 7 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-080443-
/O.EXT.KILX.FL.W.0006.000000T0000Z-120510T2100Z/
/CLAI2.1.ER.120505T1749Z.120508T0000Z.120510T1500Z.NO/
943 AM CDT MON MAY 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL THURSDAY AFTERNOON.
* AT  845 AM MONDAY THE STAGE WAS 18.7 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE 
  LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE 
  SOUTHEAST OF THE GAGE BEGINS TO FLOOD.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  18.7 MON 9 AM    18.7   18.1   16.3



$$
813 
WGUS83 KILX 081508
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1008 AM CDT TUE MAY 8 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-090508-
/O.EXT.KILX.FL.W.0006.000000T0000Z-120510T1648Z/
/CLAI2.1.ER.120505T1749Z.120508T1215Z.120510T1048Z.NO/
1008 AM CDT TUE MAY 8 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL THURSDAY MORNING.
* AT  945 AM TUESDAY THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THURSDAY MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE 
  LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE 
  SOUTHEAST OF THE GAGE BEGINS TO FLOOD.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  18.8 TUE 10 AM   17.8   15.9   13.9



$$
918 
WGUS83 KILX 090145
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
845 PM CDT TUE MAY 8 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-091545-
/O.EXT.KILX.FL.W.0006.000000T0000Z-120510T0742Z/
/CLAI2.1.ER.120505T1749Z.120508T1215Z.120510T0142Z.NO/
845 PM CDT TUE MAY 8 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE WEDNESDAY NIGHT.
* AT  745 PM TUESDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  18.1 TUE 8 PM    17.2   14.9   11.9



$$
002 
WGUS83 KILX 091434
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
934 AM CDT WED MAY 9 2012
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS 
ARE EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC025-159-091504-
/O.CAN.KILX.FL.W.0006.000000T0000Z-120510T0742Z/
/CLAI2.1.ER.120505T1749Z.120508T1215Z.120509T1127Z.NO/
934 AM CDT WED MAY 9 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT  845 AM WEDNESDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT  627 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.7 FEET BY TOMORROW
  MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

LITTLE WABASH RIVER
 CLAY CITY         16  15.4 WED 9 AM    12.7   10.7    9.9



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 5, 6:58 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 5, 6:58 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
658 AM CDT SAT MAY 5 2012

.DISCUSSION...
ISSUED 257 AM CDT SAT MAY 5 2012

FRONTAL BOUNDARY ROUGHLY ALONG A LINE FROM BURLINGTON TO TERRE
HAUTE EARLY THIS MORNING. HAVE HAD WAVES OF THUNDERSTORMS
DEVELOPING ALONG THE SOUTHERN EDGES OF THE FORECAST AREA THE LAST
FEW HOURS...PRODUCING SOME PERIODIC HAIL. TEMPERATURES NORTH OF
THE FRONT HAVE FALLEN INTO THE 50S FROM ABOUT PEORIA TO DANVILLE
NORTHWARD...ACCOMPANIED BY A LARGE AREA OF LOW STRATUS CLOUDS WHICH
COVER ABOUT THE NORTHEAST THIRD OF THE STATE.

THE ACTIVE WEATHER PATTERN WILL CONTINUE FOR A COUPLE MORE DAYS.
THE MAIN FORECAST FOCUS IS WITH POTENTIAL FOR SEVERE WEATHER
SUNDAY AFTERNOON AND NIGHT...AND TIMING OF THE ENDING FOR THE RAIN
ON MONDAY.

SHORT TERM...TODAY THROUGH MONDAY...

WILL MONITOR CURRENT CONVECTION UP UNTIL THE LAST MINUTE...BUT IT
CURRENTLY APPEARS THIS SHOULD LARGELY BE OUT OF THE FORECAST AREA
BY ISSUANCE TIME. AS IS TYPICAL IN SUCH PATTERNS...POTENTIAL FOR
ANY CONVECTIVE REDEVELOPMENT TODAY WILL DEPEND ON THE SETUP OF ANY
RESIDUAL BOUNDARIES FROM THE OVERNIGHT STORMS. HIGH-RESOLUTION
MODELS APPEAR TO FOCUS THE BEST CHANCES JUST TO OUR SOUTH THIS
AFTERNOON. WILL INCLUDE SOME SLIGHT CHANCES OF RAIN SOUTHEAST OF A
RUSHVILLE TO MATTOON LINE THIS AFTERNOON AND EVENING.

THE FRONTAL BOUNDARY IS EXPECTED TO RETREAT NORTHWARD OVERNIGHT...
AS A WAVE OF LOW PRESSURE DEVELOPS OVER SOUTHWEST MINNESOTA. MOST
OF THE EVENING MODELS ARE SIMILAR IN THE EVOLUTION...ALTHOUGH THE
NAM IS MUCH MORE PROGRESSIVE AND HAS THE TRAILING COLD FRONT
THROUGH THE AREA BY SUNDAY EVENING. THINK THIS IS A BIT TOO FAST
AND WILL LEAN TOWARD THE SLOWER SOLUTIONS OF THE OTHER MODELS...
WHICH DO NOT FULLY BRING THE FRONT THROUGH UNTIL MONDAY AFTERNOON.
MAIN CONCERN IS SUNDAY AFTERNOON AND EVENING...AS MUCAPES RISE TO
OVER 3500 J/KG BY AFTERNOON. LATEST DAY2 OUTLOOK FROM SPC HAS A
SLIGHT RISK OF SEVERE WEATHER BUT WITH ENHANCED POTENTIAL FOR
LARGE HAIL. AREAS ALONG AND WEST OF I-55 MOST LIKELY TO SEE ANY
DEVELOPMENT DURING THE AFTERNOON...WITH THE THREAT SHIFTING EAST
DURING THE EVENING. MAIN SEVERE THREAT BY MONDAY MORNING SHOULD
MAINLY BE TO OUR SOUTHEAST...BUT MAY STILL SEE SOME ISOLATED
STRONG/SEVERE STORMS ACROSS THE EASTERN CWA EARLY. ANY LINGERING
RAIN SHOULD DIMINISH EARLY MONDAY EVENING.

HAVE NOT MADE MUCH CHANGE TO THE TEMPERATURE FORECAST FOR THIS
WEEKEND...WITH HIGHS WELL INTO THE 80S OVER THE AREA.

LONG TERM...TUESDAY THROUGH FRIDAY...

SMALL UPPER LOW WHICH WILL DEVELOP OVER MONTANA THIS WEEKEND IS
PROGGED TO MOVE TO THE MINNESOTA/ONTARIO BORDER BY TUESDAY
MORNING...BEFORE OPENING UP INTO A WAVE. WILL LIKELY SEE SOME
WRAPAROUND SHOWERS OVER PORTIONS OF THE UPPER MIDWEST TUESDAY AND
WEDNESDAY. CURRENT INDICATIONS KEEP THE BULK OF THESE TO OUR
NORTH AND NORTHEAST...BUT HAVE INCLUDED SOME SLIGHT CHANCES ACROSS
THE NORTHEAST THIRD OF THE CWA LATE TUESDAY NIGHT AND WEDNESDAY.
HIGH PRESSURE SETTLING INTO THE MIDWEST WILL PROVIDE FAIR WEATHER
THE REMAINDER OF THE WORK WEEK. AFTER A RELATIVELY COOL PERIOD
WEDNESDAY AND THURSDAY...TEMPERATURES WILL BEGIN TO REBOUND BY THE
END OF THE WEEK.

GEELHART

&&

.AVIATION...
ISSUED 658 AM CDT SAT MAY 5 2012...FOR THE 12Z TAFS

VLIFR FOG WILL AFFECT BMI FOR A COUPLE OF HOURS TO START OFF THIS
TAF PERIOD. PIA AND CMI WILL SEE IFR FOG DURING THAT TIME...WITH
MVFR FOG FOR SPI/DEC. THE FOG AND STRATUS SHOULD BURN OFF
RELATIVELY QUICKLY WITH HEATING AND MIXING THIS MORNING.

THE WARM FRONT WILL REMAIN CLOSE BY TO THE SOUTH. STORMS WILL
REMAIN PRIMARILY SOUTH OF THE TERMINAL SITES...BUT SPI MAY BE
CLOSE TO A FEW STORMS TODAY. WE DID NOT INCLUDE VCTS AT ALL...DUE
TO ENOUGH UNCERTAINTY AS TO WHEN ANY STORMS WOULD GET CLOSE TO
SPI.

WINDS WILL REMAIN PRIMARILY FROM THE EAST AS ALL TAF SITES WILL
REMAIN NORTH OF THE WARM FRONT OVER THE NEXT 24 HOURS. SUSTAINED WIND
SPEEDS SHOULD NOT CLIMB MUCH ABOVE 12-13KT TODAY.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 5, 5:57 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
557 AM CDT SAT MAY 5 2012

ILZ027>031-036-037-041-042-061100-
FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD-
557 AM CDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT WEST OF THE
ILLINOIS RIVER. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BEFORE
SUNRISE ON SUNDAY...ALTHOUGH SOME SMALL HAIL AND GUSTY WINDS WILL
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FRONTAL BOUNDARY WILL REMAIN STATIONARY ACROSS CENTRAL ILLINOIS
THE REMAINDER OF THE WEEKEND AND INTO MONDAY...RESULTING IN A CHANCE
FOR THUNDERSTORMS FROM SUNDAY THROUGH MONDAY. THE STORMS COULD
BECOME SEVERE SUNDAY AND MONDAY AFTERNOON...WITH LARGE HAIL AND
DAMAGING WIND GUSTS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040-047>052-061-062-066>068-071>073-061100-
CASS-CHRISTIAN-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
MENARD-MORGAN-RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-
557 AM CDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING...THEN
AGAIN THIS AFTERNOON AND OVERNIGHT...AS A STATIONARY FRONT LINGERS
ACROSS SOUTHERN ILLINOIS. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...ALTHOUGH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FRONTAL BOUNDARY WILL REMAIN STATIONARY ACROSS CENTRAL ILLINOIS
THE REMAINDER OF THE WEEKEND AND INTO MONDAY...RESULTING IN A CHANCE
FOR THUNDERSTORMS FROM SUNDAY THROUGH MONDAY. THE STORMS COULD
BECOME SEVERE SUNDAY AND MONDAY AFTERNOON...WITH LARGE HAIL AND
DAMAGING WIND GUSTS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-043>046-053>057-063-061100-
CHAMPAIGN-CLARK-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MCLEAN-MOULTRIE-
PIATT-VERMILION-
557 AM CDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

LOCALLY DENSE FOG WILL AFFECT AREAS FROM BLOOMINGTON TO CHAMPAIGN
EARLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FRONTAL BOUNDARY WILL REMAIN STATIONARY ACROSS CENTRAL ILLINOIS
THE REMAINDER OF THE WEEKEND AND INTO MONDAY...RESULTING IN A CHANCE
FOR THUNDERSTORMS FROM SUNDAY THROUGH MONDAY. THE STORMS COULD
BECOME SEVERE SUNDAY AND MONDAY AFTERNOON...WITH LARGE HAIL AND
DAMAGING WIND GUSTS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SHIMON

In the hours before

Local storm report, May 5, 6:15 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
615 AM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             6 SSE CLAY CITY         38.61N 88.31W
05/04/2012  M1.50 INCH       CLAY               IL   CO-OP OBSERVER

            DELAYED REPORT. OBSERVER ALSO SAW QUARTER SIZED HAIL.

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
05/05/2012  M1.64 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0600 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
05/05/2012  M1.32 INCH       CLAY               IL   MESONET

            SWOP REPORT. 24-HOUR TOTAL.

&&

TIMTE
Local storm report, May 5, 7:13 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
713 AM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
05/05/2012  M1.21 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL.

&&

TIMTE
Local storm report, May 5, 7:17 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
717 AM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 E BIRDS               38.84N 87.63W
05/05/2012  M1.11 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24-HOUR TOTAL.

&&

TIMTE
Local storm report, May 5, 7:57 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
757 AM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             6 SSE CLAY CITY         38.61N 88.31W
05/04/2012  M1.50 INCH       CLAY               IL   CO-OP OBSERVER

            DELAYED REPORT. OBSERVER ALSO SAW QUARTER SIZED HAIL.

0756 PM     HAIL             5 S CLAY CITY           38.61N 88.35W
05/04/2012  E0.88 INCH       CLAY               IL   FIRE DEPT/RESCUE

            RELAYED BY CLAY COUNTY ESDA

1120 PM     HAIL             1 SW WOODSON            39.62N 90.24W
05/04/2012  E0.25 INCH       MORGAN             IL   MESONET

            SWOP REPORT

1147 PM     HAIL             JACKSONVILLE            39.73N 90.23W
05/04/2012  E1.00 INCH       MORGAN             IL   TRAINED SPOTTER

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
05/05/2012  M1.64 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0600 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
05/05/2012  M1.32 INCH       CLAY               IL   MESONET

            SWOP REPORT. 24-HOUR TOTAL.

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
05/05/2012  M1.21 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       2 E BIRDS               38.84N 87.63W
05/05/2012  M1.11 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24-HOUR TOTAL.

&&

TIMTE

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:35 PM CDTSpecial Weather StatementILXRichland55 min
May 5, 12:56 AM CDTSpecial Weather StatementILXEffingham64 min
May 5, 1:05 AM CDTSpecial Weather StatementILXLawrence55 min
May 5, 1:36 AM CDTSpecial Weather StatementILXClay54 min
May 5, 1:54 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland38 min

Nearby

River Flood Warnings in Illinois, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.